# SDR CA150811004

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Control System
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB RPM 1050 OUT OFF ENGM, WE EXPERIECED HIGH TOURQE ON ENGINE NUMBER 2 ABOVE FLIGHT LEVEL 180.  SHUT DOWN ENGINE NR 2 AND RETURN TO LAND ACCORDING TO COMPANY PROCEDURE.   DOWNLOADED FDR  PCU REPLACED AFTER TROUBLESHOOTING  AIRCRAFT RELEASED TO SERVICE.
